Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 305836, 11 pages
http://dx.doi.org/10.1155/2014/305836
Research Article

Intuitionistic Fuzzy Cycles and Intuitionistic Fuzzy Trees

1Department of Mathematics, University of the Punjab, New Campus, P.O. Box No. 54590, Lahore, Pakistan
2Department of Mathematics, Faculty of Sciences (Girls), King Abdulaziz University, Jeddah, Saudi Arabia

Received 24 November 2013; Accepted 26 December 2013; Published 18 February 2014

Academic Editors: I. Cristea and A. Croitoru

Copyright © 2014 Muhammad Akram and N. O. Alshehri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • K. K. Myithili, R. Parvathi, and M. Akram, “Certain types of intuitionistic fuzzy directed hypergraphs,” International Journal of Machine Learning and Cybernetics, vol. 7, no. 2, pp. 287–295, 2014. View at Publisher · View at Google Scholar
  • Min Fan, Ping Zou, Shao-Rong Li, and Chin-Chia Wu, “A Fast Approach to Bimatrix Games with Intuitionistic Fuzzy Payoffs,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Noura Alshehri, and Muhammad Akram, “Intuitionistic Fuzzy Planar Graphs,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Muhammad Akram, Ather Ashraf, and Mansoor Sarwar, “Novel Applications of Intuitionistic Fuzzy Digraphs in Decision Support Systems,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Muhammad Akram, M. Murtaza Yousaf, and Wieslaw A. Dudek, “Self centered interval-valued fuzzy graphs,” Afrika Matematika, vol. 26, no. 5-6, pp. 887–898, 2015. View at Publisher · View at Google Scholar
  • Mini Tom, and Muraleedharan Shetty Sunitha, “Strong sum distance in fuzzy graphs,” SpringerPlus, vol. 4, no. 1, 2015. View at Publisher · View at Google Scholar
  • Sankar Sahoo, and Madhumangal Pal, “Intuitionistic fuzzy tolerance graphs with application,” Journal of Applied Mathematics and Computing, vol. 55, no. 1-2, pp. 495–511, 2016. View at Publisher · View at Google Scholar
  • Musavarah Sarwar, and Muhammad Akram, “An algorithm for computing certain metrics in intuitionistic fuzzy graphs,” Journal of Intelligent & Fuzzy Systems, vol. 30, no. 4, pp. 2405–2416, 2016. View at Publisher · View at Google Scholar
  • Karunambigai, Muhammad Akram, Sivasankar, and Palanivel, “Clustering Algorithm for Intuitionistic Fuzzy Graphs,” International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems, vol. 25, no. 3, pp. 367–383, 2017. View at Publisher · View at Google Scholar
  • Sankar Sahoo, and Madhumangal Pal, “Certain types of edge irregular intuitionistic fuzzy graphs,” Journal of Intelligent & Fuzzy Systems, pp. 1–11, 2017. View at Publisher · View at Google Scholar
  • Rıdvan Şahin, “An approach to neutrosophic graph theory with applications,” Soft Computing, 2017. View at Publisher · View at Google Scholar
  • Madhumangal Pal, and Sankar Sahoo, “Product of intuitionistic fuzzy graphs and degree,” Journal of Intelligent and Fuzzy Systems, vol. 32, no. 1, pp. 1059–1067, 2017. View at Publisher · View at Google Scholar